Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

How can the side effects of ipill be reduced ?

After having an ipill on 21st of June, my girlfriend bled around 25th and since then is having a mild fever and body pain since a few days. Is it due to hormonal fluctuations? How can the side effects of ipill be reduced?
Asked On : Mon, 1 Aug 2011
Answers:  1 Views:  707
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum .
ipill contain hormones and which can alter body normal balance for few day .
so it may be possible that it create some problem like pain and menstruation problem .
fever is very unusual with ipill .
i dont think it is related to it .
take analgesic medicine for it .
better to consult doctor
i hope i have answered your question.
Answered: Mon, 1 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor